Alert archive / Florida / Tornado Warnings in 2018
Tornado Warning 17, NWS Jacksonville, FL
NWS Jacksonville, FL issued this tornado warning at Dec 2, 2018, 2:41 PM EST for Nassau County, Florida; Camden County, Georgia. It was in force for 34 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Dec 2, 2018, 2:41 PM EST (19:41 UTC)
- Expired
- Dec 2, 2018, 3:15 PM EST
- In force
- 34 min
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Nassau County, FL, Camden County, GA
The radar
The Jacksonville radar (KJAX), 30 km from the middle of the area, began a volume at 19:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Dec 2, 3:23 PM EST | HAIL 1 | 2 W Kingsland, GA | PUBLIC REPORT OF QUARTER SIZE IN KINGSLAND. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Dec 2, 10:00 AM EST | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 7.7 hours before the alert went out and 28 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1274 J/kg
- Mixed-layer CIN
- -40 J/kg
- Mixed-layer LCL
- 520 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 294 m²/s²
- 0-3 km storm-relative helicity
- 302 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 5.9
The text
As transmitted.
800
WFUS52 KJAX 021941
TORJAX
FLC089-GAC039-022015-
/O.NEW.KJAX.TO.W.0017.181202T1941Z-181202T2015Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Jacksonville FL
241 PM EST SUN DEC 2 2018
The National Weather Service in Jacksonville has issued a
* Tornado Warning for...
Northwestern Nassau County in northeastern Florida...
Southwestern Camden County in southeastern Georgia...
* Until 315 PM EST.
* At 240 PM EST, a severe thunderstorm capable of producing a tornado
was located over Hilliard, moving northeast at 40 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Kings Ferry around 250 PM EST.
Kingsland around 305 PM EST.
St. Marys around 310 PM EST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.
&&
LAT...LON 3066 8192 3073 8194 3090 8169 3073 8154
TIME...MOT...LOC 1940Z 241DEG 33KT 3072 8188
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
WOLF1 follow-up statement
985
WWUS52 KJAX 021957
SVSJAX
Severe Weather Statement
National Weather Service Jacksonville FL
257 PM EST SUN DEC 2 2018
FLC089-GAC039-022015-
/O.CON.KJAX.TO.W.0017.000000T0000Z-181202T2015Z/
Nassau FL-Camden GA-
257 PM EST SUN DEC 2 2018
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 315 PM EST FOR
NORTHEASTERN NASSAU AND SOUTH CENTRAL CAMDEN COUNTIES...
At 257 PM EST, a severe thunderstorm capable of producing a tornado
was located over Kingsland, moving northeast at 40 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Kingsland around 300 PM EST.
St. Marys around 310 PM EST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3072 8173 3079 8175 3090 8169 3073 8154
TIME...MOT...LOC 1957Z 246DEG 35KT 3078 8169
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
WOLFWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this tornado warning went out at Dec 2, 8:47 AM EST, 5 hours 54 minutes earlier.
Area forecast discussion, Dec 2, 8:47 AM EST, 5 hours 54 minutes before
Area Forecast Discussion
National Weather Service Jacksonville FL
847 AM EST Sun Dec 2 2018
...POTENTIAL FOR SEVERE THUNDERSTORMS THIS AFTERNOON AND
TONIGHT...
.UPDATE...Radar has been showing clusters of showers and
thunderstorms through the early morning across se GA. 12z
soundings continued to show some instability above a near-
surface inversion. Severe threat minimal until inversion is
erased, as shown on the 12z TAE sounding. Not much heating
Today, but increasing surface dewpoints to or just above 70
will help destabilize airmass yielding 1000-1500 J/Kg CAPE.
Surface winds will veer a little to SW, but strong speed
shear with low-level jet will still promote SRH values of
200-300...any local backing of wind will enhance this.
This environment supports scattered supercell storms, as
depicted on the HRRR model, with damaging winds and hail,
with a tornado threat as well. Corridor of greatest threat,
during the time window of 1pm thru 9pm, looks to be from
TAE across AMG/AYS to Jesup/BQK. HRRR suggests activity
will continue well into the night, working se toward the
JAX area late.
2-3 inches of rain have fallen across se GA...so will
have to monitor for locally heavy rain again Today and
Tonight across this area that could promote flooding. Storm
motion should be fairly quick, so flood threat primarily where
we see any training of storms over the same area.
Made some adjustments to hourly POP/Weather grids, but
no other changes at this time.
&&
.AVIATION...S to SW winds may be occasionally gusty
Today. VFR conditions are expected Today with potential
for MVFR conditions this evening. Showers and T-storms
expected to be mainly N and W of TAF sites Today...with
best chance of any showers by late afternoon near KSSI
and KGNV.
&&
.MARINE...A slow moving cold front is approaching the region
from the West Today and will then stall over area waters Tonight
through Monday. The cold front is expected to push Southeast of
the region Monday night and Tuesday morning as high pressure
builds to the West. The high will build to the Northwest
Wednesday, then to the North on Thursday.
Rip Currents: Low Risk through Tuesday
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 79 64 70 47 / 80 80 70 20
SSI 76 66 73 51 / 50 70 80 50
JAX 82 70 77 53 / 40 50 80 50
SGJ 81 69 78 57 / 40 30 70 50
GNV 81 71 78 55 / 40 40 70 50
OCF 83 71 80 58 / 30 30 70 60
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...None.
GA...None.
AM...Small Craft Advisory until 1 PM EST this afternoon for Waters
from Altamaha Sound GA to Fernandina Beach FL from 20 to 60
NM-Waters from Fernandina Beach to St. Augustine FL from 20
to 60 NM-Waters from St. Augustine to Flagler Beach FL from
20 to 60 NM.
&&
Wolf/23/ShashyIn the hours before
Special weather statement, Dec 2, 12:44 PM EST, 1 hour 57 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
1244 PM EST SUN DEC 2 2018
GAZ150-162>164-021830-
Ware GA-Clinch GA-Echols GA-Charlton GA-
1244 PM EST SUN DEC 2 2018
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL ECHOLS...CENTRAL WARE...
CENTRAL CLINCH AND NORTHWESTERN CHARLTON COUNTIES UNTIL 130 PM EST...
* At 1243 PM EST, National Weather Service meteorologists were
tracking strong thunderstorms along a line extending from near
Boggy Bay to near Jennings. Movement was northeast at 50 mph.
* Wind gusts of 40 to 50 mph possible with these storms.
* Locations impacted include...
Waycross, Statenville, Braganza, Boggy Bay and Needham.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.
&&
LAT...LON 3126 8236 3125 8234 3105 8218 3072 8264
3061 8287 3062 8313
TIME...MOT...LOC 1743Z 233DEG 43KT 3110 8238 3058 8317
WOLFLocal storm report, Dec 2, 1:09 PM EST, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
National Weather Service Jacksonville FL
109 PM EST SUN DEC 2 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1250 PM FLOOD WAYCROSS 31.21N 82.36W
12/02/2018 Ware GA 911 CALL CENTER
NUMEROUS ROAD FLOODING ISSUES AROUND THE CITY LIMITS OF
WAYCROSS. FLOODING NEARING THE DOORS OF SOME RESIDENCES.
1250 PM LIGHTNING WNW WAYCROSS 31.21N 82.36W
12/02/2018 Ware GA 911 CALL CENTER
HOME DAMAGED DUE TO LIGHTNING STRIKE IN WAYCROSS OFF OF
CARSWELL AVENUE TEBEAU STREET.
1250 PM LIGHTNING 4 NNW WAYCROSS 31.26N 82.38W
12/02/2018 Ware GA 911 CALL CENTER
HOME DAMAGED BY LIGHTNING STRIKE NEAR LUCILLE STREET IN
NORTH WAYCROSS.
&&
ASHASHYSpecial weather statement, Dec 2, 1:40 PM EST, 1 hour 1 minute before
Special Weather Statement
National Weather Service Jacksonville FL
140 PM EST SUN DEC 2 2018
FLZ020-022>024-GAZ150-152-153-162>165-021930-
Columbia FL-Baker FL-Hamilton FL-Inland Nassau FL-Ware GA-
Inland Glynn GA-Inland Camden GA-Clinch GA-Brantley GA-Echols GA-
Charlton GA-
140 PM EST SUN DEC 2 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN NASSAU...
NORTHWESTERN BAKER...NORTHEASTERN COLUMBIA...NORTHEASTERN HAMILTON...
NORTHWESTERN CAMDEN...SOUTHWESTERN GLYNN...SOUTHERN ECHOLS...SOUTHERN
BRANTLEY...SOUTHEASTERN WARE...SOUTHEASTERN CLINCH AND CHARLTON
COUNTIES UNTIL 230 PM EST...
* At 139 PM EST, National Weather Service meteorologists were
tracking strong thunderstorms along a line extending from near
Hickox to near Jasper. Movement was east at 40 mph. Radar
indicated some rotation with several storms...tornadoes can occur
rapidly with little or no advanced warning.
* Wind gusts of 40 to 50 mph and funnel clouds possible with these
storms.
* Locations impacted include...
Folkston, Fargo, Stephen Foster State Park, Homeland, Hickox,
Needmore, Race Pond, Winokur and Tarboro.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.
&&
A Tornado Watch remains in effect until 600 PM EST for southeastern
Georgia.
LAT...LON 3062 8309 3116 8203 3116 8169 3080 8190
3047 8247
TIME...MOT...LOC 1839Z 262DEG 35KT 3108 8198 3059 8297
WOLFSpecial weather statement, Dec 2, 1:46 PM EST, 55 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
146 PM EST SUN DEC 2 2018
GAZ132-149-021930-
Atkinson GA-Coffee GA-
146 PM EST SUN DEC 2 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN COFFEE AND
NORTHWESTERN ATKINSON COUNTIES UNTIL 230 PM EST...
* At 146 PM EST, National Weather Service meteorologists were
tracking a strong thunderstorm near Willacoochee, moving east at 30
mph.
* Winds in excess of 45 mph and funnel clouds possible with this
storm.
* Locations impacted include...
Douglas and Willacoochee.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.
&&
LAT...LON 3156 8289 3139 8282 3131 8305 3132 8306
3135 8308 3135 8310 3137 8311 3139 8311
3140 8314 3143 8314 3146 8315
TIME...MOT...LOC 1846Z 258DEG 27KT 3141 8308
ZIBURALocal storm report, Dec 2, 1:59 PM EST, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
National Weather Service Jacksonville FL
159 PM EST SUN DEC 2 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0150 PM FLOOD 11 N BAXLEY 31.92N 82.36W
12/02/2018 Appling GA 911 CALL CENTER
TWO ROADS HAVING FLOODING ACROSS THEM IN NORTHERN APPLING
COUNTY OFF OF DOYLE ROAD.
&&
ASHASHYSpecial weather statement, Dec 2, 2:00 PM EST, 41 minutes before
Special Weather Statement National Weather Service Jacksonville FL 200 PM EST SUN DEC 2 2018 GAZ152>154-164-165-022000- Inland Glynn GA-Inland Camden GA-Coastal Glynn GA-Brantley GA- Charlton GA- 200 PM EST SUN DEC 2 2018 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CAMDEN...WEST CENTRAL GLYNN...SOUTHEASTERN BRANTLEY AND NORTHEASTERN CHARLTON COUNTIES UNTIL 300 PM EST... * At 159 PM EST, National Weather Service meteorologists were tracking a strong thunderstorm 7 miles southeast of Hickox, or 10 miles south of Nahunta, moving northeast at 30 mph. Some rotation is being detected with this storm. * Wind gusts of 40 to 50 mph possible with this storm. * Locations impacted include... Waverly, Waynesville and Thalmann. PRECAUTIONARY/PREPAREDNESS ACTIONS... To report severe weather, contact your nearest law enforcement agency. You can also share your report with NWS Jacksonville on Facebook and Twitter. && A Tornado Watch remains in effect until 600 PM EST for southeastern Georgia. LAT...LON 3097 8197 3108 8202 3131 8170 3114 8157 TIME...MOT...LOC 1859Z 243DEG 25KT 3105 8194 WOLF
The office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 1, 8:29 PM EST | Special Weather Statement | JAX | Hamilton | 16 min |
| Dec 1, 10:48 PM EST | Special Marine Warning | JAX | 87 min | |
| Dec 1, 11:31 PM EST | Severe Thunderstorm Warning | JAX | Nassau | 59 min |
| Dec 2, 12:08 AM EST | Special Marine Warning | JAX | 2 hr | |
| Dec 2, 12:29 PM EST | Special Weather Statement | JAX | Hamilton | 31 min |
| Dec 2, 1:48 PM EST | Tornado Warning | JAX | Columbia | 27 min |
| Dec 2, 2:24 PM EST | Special Marine Warning | JAX | 2 hr | |
| Dec 2, 2:37 PM EST | Severe Thunderstorm Warning | JAX | Nassau | 23 min |
| Dec 2, 2:59 PM EST | Areal Flood Advisory | JAX | Nassau | 3 hr |
| Dec 2, 3:00 PM EST | Tornado Warning | JAX | Nassau | 30 min |
| Dec 2, 3:04 PM EST | Severe Thunderstorm Warning | JAX | Nassau | 41 min |
| Dec 2, 3:06 PM EST | Special Weather Statement | JAX | Saint Johns | 39 min |
| Dec 2, 3:16 PM EST | Special Marine Warning | JAX | 59 min | |
| Dec 2, 3:20 PM EST | Severe Thunderstorm Warning | JAX | Nassau | 40 min |
| Dec 2, 3:34 PM EST | Special Weather Statement | JAX | Baker, Columbia | 41 min |
| Dec 2, 3:34 PM EST | Tornado Warning | JAX | Nassau | 26 min |
| Dec 2, 3:49 PM EST | Areal Flood Advisory | JAX | Baker, Nassau | 3 hr |
| Dec 2, 3:59 PM EST | Severe Thunderstorm Warning | JAX | Nassau | 46 min |
| Dec 2, 4:16 PM EST | Special Marine Warning | JAX | 89 min | |
| Dec 2, 4:26 PM EST | Severe Thunderstorm Warning | JAX | Nassau | 34 min |
| Dec 2, 4:55 PM EST | Special Weather Statement | JAX | Nassau | 35 min |
| Dec 2, 5:44 PM EST | Special Marine Warning | JAX | 61 min | |
| Dec 2, 5:56 PM EST | Areal Flood Advisory | JAX | Hamilton | 2 hr |
| Dec 1, 7:48 PM EST | Special Weather Statement | JAX | Atkinson, Coffee, Jeff Davis | 42 min |
| Dec 1, 8:09 PM EST | Special Weather Statement | JAX | Clinch | 36 min |
| Dec 1, 8:27 PM EST | Areal Flood Advisory | JAX | Atkinson, Bacon, Coffee, Jeff Davis | 3 hr |
| Dec 1, 8:27 PM EST | Special Weather Statement | JAX | Atkinson, Bacon | 33 min |
| Dec 1, 8:48 PM EST | Special Weather Statement | JAX | Clinch, Echols | 27 min |
| Dec 1, 9:22 PM EST | Special Weather Statement | JAX | Glynn | 23 min |
| Dec 1, 9:50 PM EST | Special Weather Statement | JAX | Brantley, Charlton, Pierce, Ware | 55 min |
| Dec 1, 10:34 PM EST | Special Weather Statement | JAX | Brantley, Glynn | 41 min |
| Dec 1, 10:56 PM EST | Severe Thunderstorm Warning | JAX | Camden, Glynn | 34 min |
| Dec 1, 11:04 PM EST | Areal Flood Advisory | JAX | Clinch, Echols | 116 min |
| Dec 1, 11:14 PM EST | Areal Flood Advisory | JAX | Glynn | 2 hr |
| Dec 1, 11:21 PM EST | Special Weather Statement | JAX | Camden | 54 min |
| Dec 1, 11:53 PM EST | Tornado Warning | JAX | Camden, Glynn | 37 min |
| Dec 2, 12:27 AM EST | Special Weather Statement | JAX | Camden | 63 min |
| Dec 2, 6:08 AM EST | Special Weather Statement | JAX | Bacon | 52 min |
| Dec 2, 6:38 AM EST | Special Weather Statement | JAX | Pierce | 52 min |
| Dec 2, 6:42 AM EST | Severe Thunderstorm Warning | JAX | Appling, Bacon, Coffee, Jeff Davis | 48 min |
| Dec 2, 6:45 AM EST | Tornado Warning | JAX | Appling, Bacon, Coffee, Jeff Davis | 30 min |
| Dec 2, 7:13 AM EST | Special Weather Statement | JAX | Appling | 47 min |
| Dec 2, 7:36 AM EST | Areal Flood Advisory | JAX | Appling, Bacon, Jeff Davis | 2 hr |
| Dec 2, 7:58 AM EST | Areal Flood Advisory | JAX | Brantley, Clinch, Pierce, Ware, Wayne | 3 hr |
| Dec 2, 8:20 AM EST | Special Weather Statement | JAX | Brantley | 40 min |
| Dec 2, 8:47 AM EST | Areal Flood Advisory | JAX | Coffee, Jeff Davis | 3 hr |
| Dec 2, 10:01 AM EST | River Flood Warning | JAX | Appling, Tattnall, Toombs, Wayne | 69 days |
| Dec 2, 11:35 AM EST | Areal Flood Advisory | JAX | Clinch, Echols, Ware | 3 hr |
| Dec 2, 11:36 AM EST | Areal Flood Advisory | JAX | Appling, Bacon, Coffee, Jeff Davis | 3 hr |
| Dec 2, 12:00 PM EST | Special Weather Statement | JAX | Clinch | 45 min |
| Dec 2, 12:44 PM EST | Special Weather Statement | JAX | Clinch, Echols, Ware | 46 min |
| Dec 2, 12:56 PM EST | Areal Flood Warning | JAX | Brantley, Clinch, Pierce, Ware | 6 hr |
| Dec 2, 1:29 PM EST | Flood Watch | JAX | Appling, Atkinson, Bacon, Brantley, Camden, Clinch and 6 more | 30 hr |
| Dec 2, 1:40 PM EST | Special Weather Statement | JAX | Charlton, Echols | 50 min |
| Dec 2, 1:46 PM EST | Special Weather Statement | JAX | Coffee | 44 min |
| Dec 2, 2:00 PM EST | Special Weather Statement | JAX | Brantley | 60 min |
| Dec 2, 2:04 PM EST | Areal Flood Advisory | JAX | Brantley, Charlton, Clinch, Echols, Ware | 3 hr |
| Dec 2, 2:06 PM EST | Severe Thunderstorm Warning | JAX | Atkinson | 28 min |
| Dec 2, 2:13 PM EST | Tornado Warning | JAX | Atkinson | 19 min |
| Dec 2, 2:31 PM EST | Severe Thunderstorm Warning | JAX | Atkinson, Coffee | 18 min |
| Dec 2, 2:36 PM EST | Severe Thunderstorm Warning | JAX | Camden, Glynn | 39 min |
| Dec 2, 2:40 PM EST | Areal Flood Advisory | JAX | Atkinson, Bacon, Coffee | 3 hr |
| Dec 2, 2:44 PM EST | Severe Thunderstorm Warning | JAX | Atkinson, Coffee, Ware | 16 min |
| Dec 2, 2:46 PM EST | Special Weather Statement | JAX | Appling | 14 min |
| Dec 2, 3:08 PM EST | Special Weather Statement | JAX | Clinch | 37 min |
| Dec 2, 3:47 PM EST | Areal Flood Advisory | JAX | Atkinson, Clinch, Ware | 3 hr |
| Dec 2, 4:58 PM EST | Special Weather Statement | JAX | Clinch, Echols | 32 min |
| Dec 2, 5:17 PM EST | Special Weather Statement | JAX | Ware | 43 min |
| Dec 2, 5:36 PM EST | Special Weather Statement | JAX | Clinch, Echols | 39 min |
| Dec 2, 5:38 PM EST | Severe Thunderstorm Warning | JAX | Brantley, Charlton, Ware | 37 min |
| Dec 2, 6:14 PM EST | Special Weather Statement | JAX | Brantley, Glynn | 46 min |
| Dec 2, 6:16 PM EST | Special Weather Statement | JAX | Charlton | 44 min |
| Dec 2, 6:38 PM EST | Special Weather Statement | JAX | Clinch | 37 min |
| Dec 2, 6:54 PM EST | Areal Flood Advisory | JAX | Brantley, Charlton, Clinch, Echols, Pierce, Ware | 4 hr |
Nearby
Tornado Warnings in Florida, 2018Tornado Warnings in Georgia, 2018Every tornado warning in 2018Tornadoes in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.